# SDR ASAA2016100318203

- Difficulty date: October 3, 2016
- Submitted: October 5, 2016
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 34,521 hours, 10,100 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 7506
- Condition: Failed
- Location: Nr 1 Fuel Tank
- Part time: 34,518 hours, 10,099 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 800-28EA-16443, FOUND THE NR 1 FUEL QUANTITY FAILS SYSTEM TEST IAW AMM TASK 28-41-00-730-801.  ACFT GROUNDED.  REPLACED THE TANK UNIT NR 1 AND COMPENSATOR PROBE.  FQIS READS NORMAL IAW AMM 28-41-21, AND 28-41-00.
